Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 253, NWS Kansas City, MO

June 26, 2011Andrew County, Buchanan County, Holt County, Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2011, 11:33 PM CDT for Andrew County, Buchanan County, Holt County, Missouri; Doniphan County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:33 PM CDT (04:33 UTC)
Expired
Jun 27, 2011, 12:15 AM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Holt County, MO

The radar

The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:50 PM CDTHAIL 2.51 E Highland, KSTENNIS BALL SIZED HAIL REPORTED ON HIGHWAY 36 ONE MILE EAST OF HIGHLAND.
Jun 27, 12:07 AM CDTHAIL 1.75Troy, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3777 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
2.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS53 KEAX 270433
SVREAX
KSC043-MOC003-021-087-270515-
/O.NEW.KEAX.SV.W.0253.110627T0433Z-110627T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  SOUTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  WEST CENTRAL BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN HOLT COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED 7
  MILES SOUTHEAST OF RESERVE...OR 8 MILES NORTHEAST OF HIAWATHA...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HIGHLAND...TROY...WATHENA...WHITE CLOUD...FOREST CITY...OREGON...
  AMAZONIA...FILLMORE...BIG LAKE...FORTESCUE...LEONA...IOWA POINT...
  SEVERANCE...FANNING...BENDENA AND ST. JOSEPH AIRPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4007 9540 4011 9540 4002 9483 3964 9492
      3977 9535 4000 9534 4001 9532 4000 9531
      4003 9535 4002 9539 4004 9542 4006 9542
TIME...MOT...LOC 0433Z 282DEG 25KT 3993 9540
WIND...HAIL 60MPH 1.75IN

$$

HAWBLITZEL
1 follow-up statement
587 
WWUS53 KEAX 270456
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 PM CDT SUN JUN 26 2011

KSC043-MOC003-021-087-270515-
/O.CON.KEAX.SV.W.0253.000000T0000Z-110627T0515Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-ANDREW MO-
1156 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ANDREW...SOUTHEASTERN HOLT...WEST CENTRAL BUCHANAN AND DONIPHAN
COUNTIES UNTIL 1215 AM CDT...

AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
HIGHLAND...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  TROY...WATHENA...OREGON...AMAZONIA...FANNING...BENDENA AND ST.
  JOSEPH AIRPORT.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 57 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 9528 4002 9483 3970 9490 3969 9491
      3977 9535
TIME...MOT...LOC 0456Z 282DEG 25KT 3990 9520
WIND...HAIL 60MPH 1.50IN

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 26, 7:58 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...

SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.

MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.

AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.

ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.

TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON

MEDIUM RANGE (TUESDAY-SUNDAY)...

ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.

BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.

MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.

ACH

&&

.AVIATION...

FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.

IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.

AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
     024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 26, 6:37 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT SUN JUN 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
637 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN
NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT
MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE
TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO
MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS
ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER
FLOODING IS ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD
FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST
OF A LINE FROM PAOLA TO MACON.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR
OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE.

HAWBLITZEL

In the hours before

Local storm report, Jun 26, 10:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1050 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     TARKIO                  40.44N 95.38W
06/26/2011                   ATCHISON           MO   TRAINED SPOTTER

            ONE LARGE TREE FELL DOWN ON POWER LINE. POWER OUT IN
            TOWN. SEVERAL LARGE TREE LIMBS ALSO KNOCKED DOWN.
            THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.

&&

GAMIS
Local storm report, Jun 26, 10:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     4 NE UNIONVILLE         40.52N 92.95W
06/26/2011                   PUTNAM             MO   AMATEUR RADIO

            6-10 INCH TREE LIMBS DOWN AT THE INTERSECTION OF HWY 129
            AND CC

&&

DDEROCHE
Local storm report, Jun 26, 11:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     ELMO                    40.52N 95.12W
06/26/2011                   NODAWAY            MO   EMERGENCY MNGR

            TREE BLOWN DOWN. TIME ESTIMATED.

1031 PM     TSTM WND DMG     MARYVILLE               40.34N 94.87W
06/26/2011                   NODAWAY            MO   EMERGENCY MNGR

            TREE BLOWN DOWN ON CAR. TIME ESTIMATED.

&&

CUTTER
Local storm report, Jun 26, 11:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     HATFIELD                40.53N 94.15W
06/26/2011  E60.00 MPH       HARRISON           MO   TRAINED SPOTTER

            60 TO 65 MPH WIND SPEED ESTIMATED.

1101 PM     HAIL             HATFIELD                40.53N 94.15W
06/26/2011  E1.00 INCH       HARRISON           MO   TRAINED SPOTTER

            LARGE HAIL FALLING CONCURRENT WITH 60 TO 65 MPH WINDS.

&&

CUTTER
Local storm report, Jun 26, 11:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND DMG     BETHANY                 40.27N 94.03W
06/26/2011                   HARRISON           MO   TRAINED SPOTTER

            POWER LINES BLOWN DOWN IN BETHANY. TIME ESTIMATED.

&&

CUTTER
Local storm report, Jun 26, 11:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     CAMERON                 39.74N 94.24W
06/26/2011  E60.00 MPH       CLINTON            MO   EMERGENCY MNGR

            60 MPH WIND SPEED...ESTIMATED.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway29 min
Jun 26, 7:03 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningEAXNodaway47 min
Jun 26, 7:32 PM CDTTornado WarningEAXNodaway43 min
Jun 26, 7:57 PM CDTAreal Flood AdvisoryEAXNodaway6 hr
Jun 26, 8:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth16 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway38 min
Jun 26, 10:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway49 min
Jun 26, 10:19 PM CDTSevere Thunderstorm WarningEAXPutnam26 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 26, 10:32 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway45 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 26, 10:54 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Worth36 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more36 min
Jun 26, 11:25 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more50 min
Jun 26, 11:42 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 4 more48 min
Jun 26, 11:44 PM CDTAreal Flood AdvisoryEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 26, 11:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more46 min
Jun 26, 11:48 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry6 hr
Jun 26, 11:50 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jun 27, 12:10 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt50 min
Jun 27, 12:13 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Cooper, Howard, Linn and 3 more47 min
Jun 27, 12:26 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Holt6 hr
Jun 27, 12:34 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, DeKalb5 hr
Jun 27, 12:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway24 min
Jun 27, 12:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Holt50 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Ray35 min
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway31 hr
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAtchison, Holt26 hr
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray48 min
Jun 27, 1:44 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb46 min
Jun 27, 1:47 AM CDTRiver Flood WarningEAXLinn, Livingston55 hr
Jun 27, 1:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 27, 1:53 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry37 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 27, 2:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte33 min
Jun 27, 2:50 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 27, 3:18 AM CDTSpecial Weather StatementEAXHenry, Jackson, Johnson42 min
Jun 27, 3:25 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler34 hr
Jun 27, 3:58 AM CDTSpecial Weather StatementEAXAndrew, DeKalb62 min
Jun 27, 4:47 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte, Ray43 min
Jun 27, 5:36 AM CDTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette39 min
Jun 27, 6:19 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson, Pettis41 min
Jun 27, 6:30 AM CDTRiver Flood WarningEAXAndrew, Buchanan33 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 27, 6:58 AM CDTRiver Flood WarningEAXBuchanan70 hr
Jun 27, 7:47 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 27, 7:57 AM CDTRiver Flood WarningEAXDaviess, Livingston13 hr
Jun 27, 8:29 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 27, 8:46 AM CDTRiver Flood WarningEAXRay36 hr
Jun 27, 8:58 AM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway48 hr
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.